# SDR SWAA990314

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LOWER T CHORD CRACKED AT 3RD HI-LOK FROM AFT END.  REPLACED DOOR PER BOEING M/M.
